# SDR CA040511002

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 9,470 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Bracket
- Part number: 05411212
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAIN LANDING GEAR OB SUPPORT BRACKET CRACKED AT U BOLT FORWARD HOLE.
